# SDR UALA2012081304387

- Difficulty date: August 6, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 AFT PRESSURE DECK WEB HAS CORROSION OUT OF LIMITS.  PRESSURE DECK REPAIRED.
